# SDR UPS00232542

- Difficulty date: May 10, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- Aircraft time: 56,855 hours, 50,125 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: 50797811
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT AFT OVERWING EXIT HATCH HAS CORROSION AT FWD EDGE FRAME AT LOWER STOP PIN 2 INCHES BELOW DATA PLATE.  UPON FURTHER INVESTIGATION FOUND AREA TO BE CRACKED APPROX .5 INCH LONG, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED DAMAGED FRAME SEGMENT RECEIVED NEW FRAME SEGMENT AND INSTALLED IAW SRM 51-30-2.
